CSpace

Browse/Search Results:  1-10 of 26 Help

Selected(0)Clear Items/Page:    Sort:
Averaging principle and normal deviations for multi-scale stochastic hyperbolic-parabolic equations 期刊论文
STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2022, 页码: 39
Authors:  Roeckner, Michael;  Xie, Longjie;  Yang, Li
Favorite  |  View/Download:30/0  |  Submit date:2022/04/29
Stochastic hyperbolic-parabolic equations  Averaging principle  Strong and weak convergence  Homogenization  
A note on log-log blow up solutions for stochastic nonlinear Schrodinger equations 期刊论文
STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2021, 页码: 15
Authors:  Fan, Chenjie;  Su, Yiming;  Zhang, Deng
Favorite  |  View/Download:23/0  |  Submit date:2022/04/02
Log-log blow up  NLS  Multiplicative noise  
Weak convergence and invariant measure of a full discretization for parabolic SPDEs with non-globally Lipschitz coefficients 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2021, 卷号: 134, 页码: 55-93
Authors:  Cui, Jianbo;  Hong, Jialin;  Sun, Liying
Favorite  |  View/Download:40/0  |  Submit date:2021/10/26
Weak convergence  Invariant measure  Kolmogorov equation  Malliavin calculus  
A numerical approach to Kolmogorov equation in high dimension based on Gaussian analysis 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2021, 卷号: 493, 期号: 1, 页码: 29
Authors:  Flandoli, Franco;  Luo, Dejun;  Ricci, Cristiano
Favorite  |  View/Download:90/0  |  Submit date:2021/01/14
Kolmogorov equation  Numerical solution  Iteration schema  Gaussian process  
Uniqueness for nonlinear Fokker-Planck equations and weak uniqueness for McKean-Vlasov SDEs 期刊论文
STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2020, 页码: 12
Authors:  Barbu, Viorel;  Roeckner, Michael
Favorite  |  View/Download:48/0  |  Submit date:2021/01/14
Fokker-Planck equation  Mild solution  Distributional solution  
On limiting behavior of stationary measures for stochastic evolution systems with small noise intensity 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 8, 页码: 1463-1504
Authors:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa;  Zhai, Jianliang
Favorite  |  View/Download:89/0  |  Submit date:2020/09/23
stationary measure  Lyapunov function  limit measure  support  Birkhoff center  stochastic evolution system  
Large Deviations for Quasilinear Parabolic Stochastic Partial Differential Equations 期刊论文
POTENTIAL ANALYSIS, 2020, 卷号: 53, 期号: 1, 页码: 183-202
Authors:  Dong, Zhao;  Zhang, Rangrang;  Zhang, Tusheng
Favorite  |  View/Download:89/0  |  Submit date:2020/09/23
Freidlin-Wentzell's large deviations  Quailinear stochastic partial differential equations  Weak convergence approach  
Piecewise linear approximation for the dynamical Phi(4)(3) model 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 2, 页码: 381-410
Authors:  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:87/0  |  Submit date:2020/05/24
regularity structure  space-time white noise  stochastic partial differential equations  renormalization  
Ergodicity for a class of semilinear stochastic partial differential equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019, 页码: 20
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:108/0  |  Submit date:2020/05/24
invariant measures  irreducibility  semilinear partial differential equations  space-time white noise  strong Feller property  
Output Regulation for a Class of MIMO Uncertain Stochastic Nonlinear Systems by Active Disturbance Rejection Control Approach 期刊论文
MATHEMATICAL PROBLEMS IN ENGINEERING, 2019, 页码: 12
Authors:  Lv, Chunwan;  Huang, Guoshun;  Ouyang, Zhengyong;  Chen, Jian;  Bao, Lingxin
Favorite  |  View/Download:65/0  |  Submit date:2020/01/10